CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A linearized ADI scheme for two-dimensional time-space fractional nonlinear vibration equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2021, 页码: 15
Authors:  Zhang, Jingna;  Huang, Jianfei;  Aleroev, Temirkhan S.;  Tang, Yifa
Favorite  |  View/Download:73/0  |  Submit date:2021/04/26
Time-space fractional nonlinear vibration equations  two dimensions  linearized ADI scheme  stability  convergence  
Generalized characteristic analysis and Guckenheimer structure 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 1999, 卷号: 152, 期号: 2, 页码: 409-430
Authors:  Zhang, P;  Zhang, T
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Riemann problem  two dimensions  scalar conservation law  Guckenheimer structure